RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 3, Pages 97–110 (Mi fpm1416)  

This article is cited in 1 scientific paper (total in 1 paper)

Quadratic forms and quadrics of space over local rings

O. A. Starikova

North-Eastern Federal University

Abstract: Relatively recent and new results on the enumeration of classes of projective congruent quadrics and classes of projective equivalent quadrics of projective spaces over a local ring $R=2R$ with nilpotent principal maximal ideal are reflected in the paper. For the case of the basic ring $R$ with nonprincipal maximal ideal, the enumerations of quadrics of projective plane are given up to projective equivalence.

Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 187:2, 177–186

UDC: 512.7

Citation: O. A. Starikova, “Quadratic forms and quadrics of space over local rings”, Fundam. Prikl. Mat., 17:3 (2012), 97–110; J. Math. Sci., 187:2 (2012), 177–186

Citation in format AMSBIB
\Bibitem{Sta12}
\by O.~A.~Starikova
\paper Quadratic forms and quadrics of space over local rings
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 3
\pages 97--110
\mathnet{http://mi.mathnet.ru/fpm1416}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 187
\issue 2
\pages 177--186
\crossref{https://doi.org/10.1007/s10958-012-1061-3}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867548972}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1416
  • http://mi.mathnet.ru/eng/fpm/v17/i3/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Starikova, “Classes of projectively equivalent quadrics over local rings”, Discrete Math. Appl., 23:3-4 (2013), 385–398  mathnet  crossref  crossref  mathscinet  elib  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:319
    Full text:127
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021